A Caltech Library Service

Items where Person is "Pohoata-C"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2020 | 2019 | 2018 | 2017
Number of items: 13.


Huang, Hao and Klurman, Oleksiy and Pohoata, Cosmin (2020) On subsets of the hypercube with prescribed Hamming distances. Journal of Combinatorial Theory. Series A, 171 . Art. No. 105156. ISSN 0097-3165.

Petrov, Fedor and Pohoata, Cosmin (2020) Improved Bounds for Progression-Free Sets in C^n₈. Israel Journal of Mathematics, 236 (2). pp. 345-363. ISSN 0021-2172.

Fish, Sara and Pohoata, Cosmin and Sheffer, Adam (2020) Local Properties via Color Energy Graphs and Forbidden Configurations. SIAM Journal on Discrete Mathematics, 34 (1). pp. 177-187. ISSN 0895-4801.

Pohoata, Cosmin (2020) Expanding Polynomials on Sets with Few Products. Mathematika, 66 (1). pp. 71-78. ISSN 0025-5793.


Petrov, Fedor and Pohoata, Cosmin (2019) A remark on sets with few distances in ℝ^d. . (Unpublished)

Klurman, Oleksiy and Mangerel, Alexander P. and Pohoata, Cosmin et al. (2019) Multiplicative functions that are close to their mean. . (Unpublished)

Fox, Jacob and Pohoata, Cosmin (2019) Sets without k-term progressions can have many shorter progressions. . (Unpublished)

Pohoata, Cosmin and Sheffer, Adam (2019) Local Properties in Colored Graphs, Distinct Distances, and Difference Sets. Combinatorica, 39 (3). pp. 705-714. ISSN 0209-9683.

Pohoata, Cosmin and Roche-Newton, Oliver (2019) Four-term progression free sets with three-term progressions in all large subsets. . (Unpublished)

Pohoata, Cosmin (2019) On Cartesian Products which Determine Few Distinct Distances. Electronic Journal of Combinatorics, 26 (1). P1.7. ISSN 1077-8926.


Pohoata, Cosmin (2018) A polynomial method approach to zero-sum subsets in F_p^2. Acta Arithmetica, 182 (3). pp. 243-247. ISSN 0065-1036.


Pohoata, Cosmin and Sheffer, Adam (2017) Higher Distance Energies and Expanders with Structure. . (Unpublished)

Pohoata, Cosmin (2017) A Polynomial Method Approach to Zero-Sum Subsets in F^2_p. . (Unpublished)

This list was generated on Tue Aug 11 22:34:26 2020 PDT.